Universal lambda-tracking for nonlinearly-perturbed systems without restrictions on the relative degree

Authors
Citation
Xd. Ye, Universal lambda-tracking for nonlinearly-perturbed systems without restrictions on the relative degree, AUTOMATICA, 35(1), 1999, pp. 109-119
Citations number
20
Language
INGLESE
art.tipo
Article
Categorie Soggetti
AI Robotics and Automatic Control
Journal title
AUTOMATICA
ISSN journal
0005-1098 → ACNP
Volume
35
Issue
1
Year of publication
1999
Pages
109 - 119
Database
ISI
SICI code
0005-1098(199901)35:1<109:ULFNSW>2.0.ZU;2-Q
Abstract
This paper presents a universal output-feedback tracking strategy for minim um phase linear systems of arbitrary but known relative degree with a class of nonlinear perturbations and output measurement noises. Some information , such as the state dimension, the sign of high-frequency gain and the rela tive degree of nonlinearly perturbed systems, are not known a priori. It is proved that the tracking error is guaranteed asymptotic to the interval [- lambda, lambda] subset of R with arbitrary prescribed lambda > 0. (C) 1999 Elsevier Science Ltd. All rights reserved.